# SDR 9610239998

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE FUSELAGE SKIN AT THE MAIN CABIN DOOR CUTOUT, AFT SIDE 3RD STOP FROM THE BOTTOM.  REPAIRED SKIN PER EA 99-108538.
